MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA SPRINT QUATTRO SECURE S MRI SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MEDTRONIC PUERTO RICO VILLALBA SPRINT QUATTRO SECURE S MRI SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 6935M72
Medical Device Problem Codes Signal Artifact/Noise (1036); Intermittent Capture (1080); Fracture (1260); High impedance (1291); Over-Sensing (1438); Under-Sensing (1661)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 08/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) device delivered inappropriate therapies to the patient and the right atrial (ra) lead exhibited undersensing triggering device classified false termination of atrial tachycardia/atrial fibrillation (at/af) event(s) at times.It was further reported that the right ventricular (rv) lead triggered lead integrity alerts (lias) due to high rate-non-sustained episodes, oversensing, non-physiologic/sensing integrity counter (sic) with one thousand two hundred ninety-nine short v-v intervals, noise, undefined high pacing impedance, and undersensing saved on electrograms and in addition, appeared to result in intermittent capture due to a lead fracture.On the day of extraction, imaging and interrogation of the device were performed and inappropriate sensing in bipolar and integrated bipolar mode could be observed and with arm movement showed an increase of oversensing.The crt-d, ra lead, and rv lead were subsequently replaced.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: 407652 implanted (b)(6) 2012; 511211 lead implanted(b)(6) 2018; 511211 lead implanted (b)(6) 2018; 5071-53 lead implanted (b)(6) 2017; 5071-53 lead implanted (b)(6) 2017; 401258 lead implanted (b)(6) 1984.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SPRINT QUATTRO SECURE S MRI SURESCAN
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23006906
Report Number2649622-2025-24882
Device Sequence Number10516670
Product Code LWS
UDI-Device Identifier00643169309784
UDI-Public(01)00643169309784(17)170805
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/05/2017
Device Model Number6935M72
Device Catalogue Number6935M72
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2025
Initial Report FDA Received Date09/09/2025
Date Device Manufactured08/22/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DTMA1D4 CRT-D
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age51 YR
Patient SexMale
Patient Weight75 KG